Received Aug 12, 2025
| Type | Name | Manufacturer | Dose | Lot | Route / Site |
|---|---|---|---|---|---|
| TDAP | TDAP (BOOSTRIX) | GLAXOSMITHKLINE BIOLOGICALS | 1 | PD324 | IM / LA |
A 12yo boy experienced a fainting episode approximately 5 minutes after receiving the Boostrix vaccine. While standing next to his grandmother in the vaccination room, waiting for completion of the school-required vaccine paperwork, he suddenly collapsed , landing on the carpet and lightly striking his head against a chair. The patient reported feeling tired, dizzy and sweaty but remained conscious throughout his time in the clinic. He denied head pain or injury. Blood pressure could not be obtained during initial assessment. His pulse was initially weak but improved with rest. Emergency services were offered twice, however, his grandmother declined, stating she believed he would be fine. The patient lay down for approximately 25 minutes, during which he was provided water, Gatorade, a lollipop and chocolate. He was then able to sit in a chair and rest for and additional 20 minutes. Before discharge, his grandmother stated that he was feeling better and that she would take him to a doctor if his symptoms worsened. He was able to go to school the next day with no problem per his grandma.
none
No history of medical issue per grandmother
none
NKA
none